RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 12, Number 5  


Ordinary Differential Equations
The Riemann problem. II
N. P. Erugin
779
The observability of nonstationary systems with lag
L. E. Zabello, V. V. Mulyarchick
800
The spectrum of a Schrödinger equation with a complex pseudoperiodic potential. I
L. B. Zelenko
806
Boundary value problems for equations with formally symmetric differential-difference operators
A. G. Kamenskii
815
The bounded solutions of first order operator-differential equations
V. G. Limanskii
825
Absolute asymptotic stability of linear differential equations with infinitely many lags in a Banach space
V. E. Slyusarchuk
840
Maximin deviation in a differential game
A. G. Chentsov
848

Partial Differential Equations
The approximation, by the method of V. K. Dzjadyk, of solutions of problems for equations of hyperbolic type
V. P. Burlachenko, N. I. Sidenko
857
Certain problems that are connected with the theory of longitudinal shock along rods
S. I. Gaiduk
865
Hyperbolic equations with variable operator-valued coefficients
Yu. L. Daletskii, E. A. Fadeeva
881
The study of difference schemes for quasilinear degenerate elliptic equations
A. V. Lapin, Yu. B. Smirnov
892
A mixed problem for a first order hyperbolic system with a small parameter multiplying the derivatives
Z. O. Mel'nik, V. N. Tsymbal
902

Integral Equations and Integral-Differential
Inclusions of Hammerstein type
L. N. Lyapin
908
A system of integral equations in a space of generalized functions
B. I. Rukhlin
916

Short Communications
Conditions for the existence and uniqueness of a limit cycle for a certain two-dimensional differential system
L. I. Zhilevich
922
Solvability, and the convergence of the Galerkin method for the equations of flexible plates and shells in the case of a one-dimensional problem
A. G. Zarubin
925
A differential equation that has solutions with algebraic movable singular points
V. P. Pisarenok, A. I. Yablonskii
928
A boundary value problem with a discontinuous boundary condition
A. G. Ramm
931
Some topological properties of linear inhomogeneous systems
M. I. Rakhimberdiev
934
Functionally invariant solutions and the nonuniqueness of the solution of the Darboux problem for degenerate hyperbolic equations
M. M. Smirnov
937
On necessary conditions for the optimality of the controls in hybrid systems
S. V. Streltsov
940
The number of limit cycles of a certain second order autonumous system
L. A. Cherkas
944

People of Soviet science
Andreǐ Vasil'evič Bicadze (on the occasion of his sixtieth birthday)
N. P. Erugin, A. N. Tikhonov, V. A. Il'in
947
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019